Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 8, Pages 1417–1428 (Mi zvmmf10255)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical modeling of quasi-one-dimensional hemodynamics

A. Ya. Bunicheva, S. I. Mukhin, N. V. Sosnin, A. B. Khrulenko

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119991, Russia

Abstract: New unpublished results of research conducted under the guidance of Prof. Favorskii at the Chair of Computational Methods of Moscow State University are presented. Justification and implementation of a quasi-one-dimensional approximation for mathematical modeling of hemodynamics are discussed.

Key words: hemodynamics, quasi-one-dimensional approximation, difference scheme, analytical solution, computer simulator, difference solution method.

DOI: https://doi.org/10.7868/S0044466915080062

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:8, 1381–1392

Bibliographic databases:

UDC: 519.634
Received: 02.03.2015

Citation: A. Ya. Bunicheva, S. I. Mukhin, N. V. Sosnin, A. B. Khrulenko, “Mathematical modeling of quasi-one-dimensional hemodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 55:8 (2015), 1417–1428; Comput. Math. Math. Phys., 55:8 (2015), 1381–1392

Citation in format AMSBIB
\Bibitem{BunMukSos15}
\by A.~Ya.~Bunicheva, S.~I.~Mukhin, N.~V.~Sosnin, A.~B.~Khrulenko
\paper Mathematical modeling of quasi-one-dimensional hemodynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 8
\pages 1417--1428
\mathnet{http://mi.mathnet.ru/zvmmf10255}
\crossref{https://doi.org/10.7868/S0044466915080062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3386168}
\elib{https://elibrary.ru/item.asp?id=23908478}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 8
\pages 1381--1392
\crossref{https://doi.org/10.1134/S0965542515080060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360069100013}
\elib{https://elibrary.ru/item.asp?id=24942501}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940206427}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10255
  • http://mi.mathnet.ru/eng/zvmmf/v55/i8/p1417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Tretyakova, R. Savinkov, G. Lobov, G. Bocharov, “Developing computational geometry and network graph models of human lymphatic system”, Computation, 6:1 (2018), 1  crossref  isi
    2. Davydova S.G., Kiselev I.N., Biberdorf E.A., “Influence of the Vessel Shape and the Equation of State on the Formation of a Pulse Wave in the 1D Hemodynamics Model”, Math. Model. Nat. Phenom., 13:5 (2018), UNSP 46  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:225
    Full text:82
    References:40
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021